# SDR GLBA2001107

- Difficulty date: May 23, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 14,168 hours, 19,712 cycles
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Part number: LMD7111P
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

YAW DAMP ENGAGED ON T/O, REPLACE RELAY DMO8 PN LMD-7111-P AND MODULE K010 PN# LMD-5000-P OPS CHECK SYSTEM SATISFACTORY
